Some comments on the paper "O jednom O-inverznom stavu" by Vojislav G. Avakumović

Oleg I. Klesov, Josef G. Steinebach

Abstract


Some comments concerning the origin of the (R–O) notion for real functions are given, which has been used in the paper above, but was first introduced by Avakumović (1935). Moreover, some later extensions and generalizations of such functions are briefly discussed.

Keywords


Regularly varying functions; ORV-functions; Non-degenerate group of regular points; Preserving the asymptotic equivalence.

Full Text:

PDF

References


Aljančić, S., & Aranđelović, D. (1977). O-regularly varying functions. Publications de l’Institut mathematique, 22 (42), 5–22. http://elib.mi.sanu.ac.rs/files/journals/publ/42/1.pdf

Avakumović, V. G. (1935). Sur une extension de la condition de convergence des théoremes inverses de sommabilité. C. R. Acad. Sci. Paris, 200 , 1515–1517. https://gallica.bnf.fr/ark:/12148/bpt6k3152t

Avakumović, V. G. (1936a). O jednom O-inverznom stavu. Rad Jugoslovenske Akademije Znatnosti i Umjetnosti (Rareda Matematičko–Prirodoslovnogo), 254 (79), 167–186. http://dizbi.hazu.hr/?object=dl&id=10768

Avakumović, V. G. (1936b). Über einer O-Inversionssatz. Bull. Int. Acad. Youg. Sci., 29–30 , 107–117.

Bari, N. K., & Stechkin, S. B. (1956). Best approximations and differential properties of two conjugate functions [in Russian]. Trudy Moskovskogo Matematicheskogo Obshchestva, 5 , 483–522. http://mi.mathnet.ru/mmo56

Bingham, N. H., Goldie, C. M., & Teugels, J. L. (1989). Regular variation (Vol. 27). Cambridge: Cambridge university press.

Bojanic, R., & Seneta, E. (1971). Slowly varying functions and asymptotic relations. Journal of Mathematical Analysis and Applications, 34 (2), 302–315. https://doi.org/10.1016/0022-247X(71)90114-4

Buldygin, V. V., Indlekofer, K.-H., Klesov, O. I., & Steinebach, J. G. (2018). Pseudo regularly varying functions and generalized renewal processes. Berlin: Springer.

Buldygin, V. V., Klesov, O. I., & Steinebach, J. G. (2002). Properties of a subclass of Avakumović functions and their generalized inverses. Ukrainian Mathematical Journal, 54 (2), 179–206. https://doi.org/10.1023/A:1020178327423

Buldygin, V. V., Klesov, O. I., & Steinebach, J. G. (2004). On factorization representations for Avakumović–Karamata functions with nondegenerate groups of regular points. Analysis Mathematica, 30 (3), 161–192. https://doi.org/10.1023/B:ANAM.0000043309.79359.cc

Cline, D. B. H. (1994). Intermediate regular and Π variation. Proceedings of the London Mathematical Society, 3 (3), 594–616. https://doi.org/10.1112/plms/s3-68.3.594

Drasin, D., & Seneta, E. (1986). A generalization of slowly varying functions. Proceedings of the American Mathematical Society, 96 (3), 470–472. https://doi.org/10.2307/2046597

Feller, W. (1969). One-sided analogues of Karamata’s regular variation. L’Enseignement Math, 15, 107–121. https://doi.org/10.5169/seals-43209

Karamata, J. (1936). Bemerkung über die vorstehende Arbeit des Herrn Avakumović, mit näherer Betrachtung einer Klasse von Funktionen, welche bei den Inversionssätzen vorkommen. Bull. Int. Acad. Youg. Sci, 29–30 , 117–123.

Krasnosel’skii, M. A., & Rutickii, Y. B. (1961). Convex functions and Orlicz spaces. Groningen: P. Noordhoff.

Matuszewska, W. (1962). Regularly increasing functions in connection with the theory of ${{L}^{*varphi }}$-spaces. Studia Mathematica, 21 (3), 317–344. https://doi.org/10.4064/sm-24-3-271-279

Matuszewska, W. (1965). A remark on my paper "Regularly increasing functions in connection with the theory of ${{L}^{*varphi }}$-spaces". Studia Mathematica, 25, 265–269. https://doi.org/10.4064/sm-25-2-265-269

Seneta, E. (1976). Regularly varying functions. Berlin: Springer-Verlag.






Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.